# SDR UALA2012041202221

- Difficulty date: April 11, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,394 hours, 22,131 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 152
- Condition: Faulty
- Location: Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. MAINT CHECKED PFR, AND PLR SHOWED CFDS FAULT MESSAGE NO BSCU 2 DATA REPEATEDLY.   REPLACED BSCU, GROUND CHECKED OK PER MM.  ALSO ACCOMPLISHED CAT III CHECK.  OK PER MM.
